MathSciNet Relay Station
MathSciNet bibliographic data
MR1258174 60K35 (60G50)
Gandolfi, Alberto; Kesten, Harry Greedy lattice animals. II. Linear growth. Ann. Appl. Probab. 4 (1994), no. 1, 76–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement